# SDR CALA0400313

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A987350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-ANGLE STIFFENER FOR THE SUPPORT BULKHEAD PANEL CAMLOCK RAIL CORRODED AT STA 500I.  THE L-ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-40-02.
